Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 13, 2007, 4:49 PM CDT for Palo Pinto County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2007, 4:49 PM CDT (21:49 UTC)
- Expired
- Apr 13, 2007, 5:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Palo Pinto County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 12:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 132148
TORFWD
TXC363-132245-
/O.NEW.KFWD.TO.W.0011.070413T2149Z-070413T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 449 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR GRAFORD...OR ABOUT 8 MILES NORTHWEST OF
MINERAL WELLS...MOVING EAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
RURAL NORTHEASTERN PALO PINTO COUNTY AT 500 PM CDT
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
LAT...LON 3289 9837 3279 9817 3286 9806 3300 9803
3301 9823
$$
SCHULTZ1 follow-up statement
000
WWUS54 KFWD 132155
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT FRI APR 13 2007
TXC363-132245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-070413T2245Z/
PALO PINTO TX-
454 PM CDT FRI APR 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN PALO PINTO COUNTY...
AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 6 MILES EAST OF
GRAFORD...OR ABOUT 6 MILES NORTH OF MINERAL WELLS...MOVING EAST AT 50
MPH.
THE TORNADO WILL BE NEAR...
SALESVILLE BY 456 PM CDT...
IN ADDITION TO TORNADOES...GOLF BALL SIZE HAIL AND DAMAGING WINDS
ARE LIKELY WITH THIS STORM ACROSS ALL OF NORTHEASTERN PALO PINTO
COUNTY. THIS INCLUDES THE CITY OF MINERAL WELLS.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
LAT...LON 3290 9834 3275 9824 3286 9806 3300 9805
3299 9822
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 3:37 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 13, 3:37 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT FRI APR 13 2007 .UPDATE... HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS /PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO MEXIA...TO TEMPLE. #58 && .PREV DISCUSSION... /ISSUED 310 PM CDT FRI APR 13 2007/ DISCUSSION... THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON. TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS THE EAST INTO THE SATURDAY MORNING. DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY...WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE NORTH. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS THE AREA. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 56 40 70 49 / 90 10 10 0 0 WACO, TX 51 59 37 72 48 / 60 10 0 0 0 PARIS, TX 48 53 35 66 46 / 100 20 10 0 0 DENTON, TX 46 56 36 69 46 / 90 10 0 0 0 MCKINNEY, TX 48 55 38 69 43 / 100 10 10 0 0 DALLAS, TX 49 56 40 68 49 / 100 10 10 0 0 TERRELL, TX 54 56 38 68 47 / 100 10 10 0 0 CORSICANA, TX 53 58 39 68 49 / 90 10 10 0 0 TEMPLE, TX 55 61 39 76 48 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/58
Hazardous weather outlook, Apr 13, 3:10 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT FRI APR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 310 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A HIGH RISK FOR SEVERE STORMS THIS EVENING ACROSS ALMOST ALL OF NORTH TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS ALONG AND AHEAD OF A DRY LINE AND A WARM FRONT THAT WILL BE MOVING INTO THE AREA. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE SOUTH OF THE WARM FRONT WHICH IS EXPECTED TO BECOME DRAPED ALONG AND NORTH OF THE I-20 CORRIDOR THIS EVENING. STRONG WINDS IN THE ATMOSPHERE WILL CHANGE DIRECTION WITH HEIGHT... WHICH MEANS THUNDERSTORMS WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE SIGNIFICANT SEVERE WEATHER. HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES WILL BE POSSIBLE WITH THE MOST SEVERE THUNDERSTORMS. THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS THE AREA LATE THIS EVENING AS THE DRY LINE AND COLD FRONT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN... WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE VEHICLES. PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A GOLDTHWAITE...MERIDIAN...EMORY LINE. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS MUCH OF NORTH TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS. 84
In the hours before
Special weather statement, Apr 13, 3:33 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT FRI APR 13 2007
TXZ129-132100-
EASTLAND TX-
333 PM CDT FRI APR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN EASTLAND COUNTY
AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF CISCO...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND AND RANGER.
HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM. THIS STORM WILL LIKELY CONTINUE TO INTENSIFY OVER
THE NEXT SEVERAL MINUTES. A SEVERE WEATHER WARNING WILL LIKELY BE
NEEDED SOON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3226 9911 3250 9911 3251 9910 3251 9861
3250 9860 3250 9848 3238 9868 3233 9873
3225 9912
DUNNSpecial weather statement, Apr 13, 3:51 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT FRI APR 13 2007
TXZ101-116-132115-
JACK TX-PALO PINTO TX-
351 PM CDT FRI APR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
NORTHERN PALO PINTO COUNTY
AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 18 MILES EAST OF BRECKENRIDGE...APPROACHING
POSSUM KINGDOM STATE PARK...MOVING NORTHEAST AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON...GRAFORD...JACKSBORO
AND POSSUM KINGDOM STATE PARK.
HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3294 9856 3294 9843 3295 9842 3320 9841
3333 9828 3336 9824 3302 9793 3300 9806
3296 9807 3274 9857
DUNNLocal storm report, Apr 13, 3:56 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL OLNEY 33.36N 98.76W
04/13/2007 E0.88 INCH YOUNG TX EMERGENCY MNGRLocal storm report, Apr 13, 4:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG BRECKENRIDGE 32.76N 98.91W
04/13/2007 STEPHENS TX LAW ENFORCEMENT
BRECKENRIDGE PD REPORTED SEVERAL TREES DOWN IN TOWN.Special weather statement, Apr 13, 4:28 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 428 PM CDT FRI APR 13 2007 TXZ129-132200- EASTLAND TX- 428 PM CDT FRI APR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN EASTLAND COUNTY AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES EAST OF CISCO...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND AND RANGER. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3247 9903 3230 9897 3237 9854 3259 9861 92
Local storm report, Apr 13, 4:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL BRAD 32.75N 98.51W
04/13/2007 E1.00 INCH PALO PINTO TX BROADCAST MEDIAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:09 PM CDT | Special Weather Statement | FWD | Stephens, Young | 36 min |
| Apr 13, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 59 min |
| Apr 13, 3:31 PM CDT | Special Weather Statement | FWD | Young | 29 min |
| Apr 13, 3:33 PM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Apr 13, 3:51 PM CDT | Special Weather Statement | FWD | Jack | 24 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 13, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 61 min |
| Apr 13, 4:28 PM CDT | Special Weather Statement | FWD | Eastland | 32 min |
| Apr 13, 4:58 PM CDT | Special Weather Statement | FWD | Montague | 32 min |
| Apr 13, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 75 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 13, 5:13 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 32 min |
| Apr 13, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 70 min |
| Apr 13, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 71 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 80 min |
| Apr 13, 5:43 PM CDT | Tornado Warning | FWD | Wise | 32 min |
| Apr 13, 5:47 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 73 min |
| Apr 13, 6:03 PM CDT | Tornado Warning | FWD | Tarrant | 42 min |
| Apr 13, 6:16 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 74 min |
| Apr 13, 6:20 PM CDT | Tornado Warning | FWD | Dallas | 55 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 66 min |
| Apr 13, 6:45 PM CDT | Tornado Warning | FWD | Hamilton | 34 min |
| Apr 13, 6:55 PM CDT | Tornado Warning | FWD | Rockwall | 50 min |
| Apr 13, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 64 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.